Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Biases in Dynamic Models with Fixed Effects

Stephen Nickell
Econometrica
Vol. 49, No. 6 (Nov., 1981), pp. 1417-1426
Published by: The Econometric Society
DOI: 10.2307/1911408
Stable URL: http://www.jstor.org/stable/1911408
Page Count: 10
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Biases in Dynamic Models with Fixed Effects
Preview not available

Abstract

It is well known from the Monte-Carlo work of Nerlove that using the standard within-group estimator for dynamic models with fixed individual effects generates estimates which are inconsistent as the number of "individuals" tends to infinity if the number of time periods is kept fixed. In this paper we present analytical expressions for these inconsistencies for the first order autoregressive case.

Page Thumbnails

  • Thumbnail: Page 
1417
    1417
  • Thumbnail: Page 
1418
    1418
  • Thumbnail: Page 
1419
    1419
  • Thumbnail: Page 
1420
    1420
  • Thumbnail: Page 
1421
    1421
  • Thumbnail: Page 
1422
    1422
  • Thumbnail: Page 
1423
    1423
  • Thumbnail: Page 
1424
    1424
  • Thumbnail: Page 
1425
    1425
  • Thumbnail: Page 
1426
    1426